Jump to content
CrazyBoards.org

squeaking in the head


Recommended Posts

ive been feeling a little bit dizzy at times since being completely weened off effexor a couple days ago and at times it feels like my brain is squeaking... in my web development class today i got really dizzy and ran to the front of the class to throwup in the garbage and it was kinda embarrassing but at least the professor was nice about it and and told me i could come back and make up the work during office hours. does anyone have any familiarity with this problem and how long it lasts? right now im feeling the squeaking in my head but its not overpowering just annoying and lasts only seconds at a time...

Link to comment
Share on other sites

You should really call your pdoc. Tapering effexor can be kind of brutal. It isn't for everyone, but it doesn't sound like it's going so smoothly for you. How quickly did you taper down? What was your last dosage before stopping it entirely?

Sometimes going back to the last dose, and tapering down from it more slowly works. Or sometimes doing a few days of something like prozac, with a much longer half life, can help.

Moved to AD board.

Link to comment
Share on other sites

Have you tried a little Elbow Grease for that squeak? :)

Um, that's a new one on me. Lots of people, of not most experience side effects when coming of SSRI's as well as other meds. Sometimes is takes a few days, sometimes several weeks.

Med changes often aren't very fun. Try to roll with it. If the effects are debilitating or you get concerned call your pdoc.

p.s. You might avoid the movies for a while as the squeaks may annoy people watching the show!

Best, a.m.

Link to comment
Share on other sites

Have you tried a little Elbow Grease for that squeak? :)

Um, that's a new one on me. Lots of people, of not most experience side effects when coming of SSRI's as well as other meds. Sometimes is takes a few days, sometimes several weeks.

Med changes often aren't very fun. Try to roll with it. If the effects are debilitating or you get concerned call your pdoc.

p.s. You might avoid the movies for a while as the squeaks may annoy people watching the show!

Best, a.m.

Effexor isn't an SSRI. It's an SSNRI. It's discontinuation syndrome is well documented to often be worse than that of other AD's.

http://www.ncbi.nlm.nih.gov/pubmed/21448114

http://www.ncbi.nlm.nih.gov/pmc/articles/PMC1681629/?tool=pubmed

Please start doing your own fact checking. I am exceedingly tired of doing it for you.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...